# SDR YENA2024062500905

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3138J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55222
- Aircraft time: 2,037 hours, 742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / LH SKIN / FR 13-15 / CANOPY AREA / DENT & GOUGE DAMAGE – TIME LIMITED REPAIR; REFERENCES: /1/ JETBLUE ECA-261 /2/ AIRBUS CANADA REO 500-53-11-240 /3/ AIRBUS CANADA CASE # 00155896 DESCRIPTION: ON 6/3/2024 IN BOS, A/C N3138J SUSTAINED DAMAGE (DENT + GOUGES) TO THE LH SIDE FUSELAGE SKIN, BETWEEN FR 13-15 IN THE CANOPY AREA.  THE DAMAGE OCCURRED AFTER THE JET BRIDGE MADE CONTACT WITH THE A/C @ THE L1 DOOR.    DUE TO THE EXTENT OF THE DAMAGE AND LIMITATIONS IN BOS, JETBLUE ELECTED TO PERFORM A MX FERRY OF THIS A/C FROM BOS TO BHM WITH THE DAMAGES AS IS.  THIS MX FERRY WAS ACCOMPLISHED IN ACCORDANCE WITH THE REF /1 ECA. AFTER ARRIVAL IN BHM, CERTIFIED AVIATION SERVICES (CAS) WAS CONTACTED TO PERFORM THE REPAIRS. THE DAMAGE WAS ASSESSED AND AIRBUS CANADA WAS CONTACTED FOR REPAIR INSTRUCTIONS IN THE REF /3/ CASE #.    AIRBUS CANADA PROVIDED THE REF /2/ REO WITH INSTRUCTIONS TO CUT OUT THE DAMAGES AND PERFORMED A DOUBLER REPAIR IN THIS LOCATION. THE REF /2/ REO IS ISSUED AS TIME LIMITED, WITH A 12-MONTH LIMITATION FOR FURTHER DAMAGE TOLERANCE ANALYSIS (DTA) TO BE ACCOMPLISHED.  THIS EC ACCOMPLISHES THE TIME LIMITED REPAIR AND COMPLIES WITH THE REF /2/ REO WITHOUT DEVIATION. THIS EC AC24-750-01 PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS. EC AC24-750-02 IS ISSUED TO TRACK THE DTA, DUE WITHIN 12 MONTHS FROM REPAIR ACCOMPLISHMENT. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /2/ REO, IS VALID FOR 12 MONTHS, AND IS CLASSIFIED AS MAJOR. (E/C: AC24-750-01)  ORIGINAL SUBMISSION: 6/28/2024
